# SDR COMA0060264

- Difficulty date: March 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR LATCH CAUTION MESSAGE.  ADJUSTED CABIN DOOR LATCH MECHANISM.
